# SDR CA180510005

- Difficulty date: May 10, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna T182T
- Aircraft time: 1,472 hours
- Engine: Lyc TIO540AK1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bearing
- Part number: SL13884A
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BEARING ALIGNMENT HOLES INCORRECTLY INDEXED RESULTING IN MISALIGNED BEARING HALVES.  (TC# 20180510005)
